# SDR COMA0360521

- Difficulty date: November 27, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 1,744 hours, 1,423 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Warning Light
- Condition: Activated
- Location: Mach Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 6858) AFTER TAKE OFF AND DURING CLIMB RECEIVED A (STAB TRIM) AND (MACH TRIM) CAUTION, SYSTEM WOULD NOT RESET, AIRCRAFT RETURNED TO DEPARTING CITY (DSM).  INTERROGATED HSTCU, NO FAULT CODES FOUND, CLEANED THE STAB TRIM PANEL AND PERFORMED AN OPERATIONAL CHECK, SYSTEM OPERATED NORMAL.
